# SDR 07FDEA02526

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY, CORROSION ON SHEAR TIE/LONGERON AT STA 15012 LONGERON 50L.  REMOVED, FABRICATED AND INSTALLED NEW  SHEAR-TIE/ FRAME IAW MD/DC10 SRM51-33-01 VOL II , 53-00-01 FIG 1B VOLI , 51-35-01 VOLII AND DWG AEA0273 REV G.
